# SDR DALA2022100306419

- Difficulty date: August 11, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 106,949 hours, 15,792 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 DURING LAST C-CHECK (05NOV2018) AT ATL, ER/A 572614-14AD SECT. I REPAIR WAS ACCOMPLISHED ON A/C 195, CORRECTIVE ACTION:ACCOMPLISHED ER/A 572614-14AD REV A SECTION III INSPECTION, FOUND NO CRACK EVIDENT. (2360900)
